# SDR SWAA2024020638135

- Difficulty date: January 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Torn
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN ASSIT HANDLE ASSY ON ENTRY DOORWAY AT AFT GALLEY AREA 2023-784396<[01] REPLACED ASSIT HANDLE ASSY ON ENTRY DOORWAY AT AFT GALLEY AREA I.A.W B737-700 AMM 52-13-31-400-802;[02] COMPLETED
